# SDR ASAA9940067

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap-Ring
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - UPON ARRIVAL OF FLIGHT 62, THE L1 DOOR WOULD NOT OPEN.  INSPECTED DOOR AND FOUND THE SNAP-RING DETACHED ON THE UPPER HINGE DOOR RELEASE MECHANISM.  REINSTALLED SNAP-RING AND DOOR OPERATED NORMAL.  (M)
